REVERSES OF THE TRIANGLE INEQUALITY FOR ABSOLUTE VALUE IN HILBERT C\(^∗\)-MODULES

Authors

  • Akram Mansoori Islamic Azad University - Department of Mathematics
  • Mohsen Erfanian Omidvar Islamic Azad University - Department of Mathematics
  • Hamid Reza Moradi Islamic Azad University - Young Researchers and Elite Club
  • Silvestru Sever Dragomir Victoria University - Mathematics College of Engineering and Science

Keywords:

triangle inequality, Hilbert C\(^*\)-module, C\(^*\)-algebra, positive element

Abstract

 

In this paper we obtain some inequalities related to the reverse triangle inequalities for vectors in the framework of Hilbert C*-modules.  Also we improve a celebrated reverse triangle inequality due to Diaz and Metcalf.  As a consequence, we apply our results to get some operator inequalities.

Downloads

Published

2019-02-27

How to Cite

Mansoori, A., Omidvar, M. E., Moradi, H. R., & Dragomir, S. S. (2019). REVERSES OF THE TRIANGLE INEQUALITY FOR ABSOLUTE VALUE IN HILBERT C\(^∗\)-MODULES. Italian Journal of Pure and Applied Mathematics, 41, 262–273. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7130

Issue

Section

Articoli - Forum Editrice

Similar Articles

1 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.